brain-icon
Headache..
I take disprin 2 times a day . Is that okay for my body? Does it have any sort of side effects or not
1888 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello.. Yess iwiukd suggest you to stop taking the drug ad any painkiller is not advisable daily at all..It definitely gas side effects...I would want to know the cause of taking the tablets in first place  so that I can help you out ..Thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+150
Chat with a doctor
Online now
Hello....... It's anti-inflammatory drug contains aspirin.. It s commonly used as painkiller.. Long term use of painkiller is not suggested... You try to avoid it as for as possible .... If pain is too much you have to take it... Try to find out cause for headache.....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of disprin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.